Show simple item record

dc.contributor.authorMOLLUZZO, JOHN CHARLES
dc.date.accessioned2018-07-12T17:53:25Z
dc.date.available2018-07-12T17:53:25Z
dc.date.issued1972
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 33-11, Section: B, page: 5397.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7312000
dc.identifier.urihttps://hdl.handle.net/20.500.12202/2136
dc.publisherProQuest Dissertations & Theses
dc.subjectMathematics.
dc.titleMONOTONICITY OF QUADRATURE FORMULAS AND POLYNOMIAL REPRESENTATION
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record